Metrics

From
Hermite-Hadamard Type Inequalities for s-Convex Stochastic Processes in the Second Sense by ERHAN SET, MUHARREM TOMAR and SELAHATTIN MADEN Turkish Journal of Analysis and Number Theory. 2014, 2(6), 202-207 doi:10.12691/tjant-2-6-3
Views
12030
Html 11468
Abstract 562
24 November 2014 (publication date) through 06 February 2023 *
19.08 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5457
PDF2295
Epub1075
XML1428
PPT0
Figures337
Tables322
Export: 3054
RIS952
BibTex1036
Endnote1066
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
11
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com